Ruelle operators : functions which are harmonic with respect to a transfer operator

Bibliographic Information

Ruelle operators : functions which are harmonic with respect to a transfer operator

Palle E.T. Jorgensen

(Memoirs of the American Mathematical Society, no. 720)

American Mathematical Society, 2001

Available at  / 15 libraries

Search this Book/Journal

Note

"July 2001, volume 152, number 720 (first of 5 numbers)"

Includes bibliographical references (p. 58-60)

Related Books: 1-1 of 1

Details

  • NCID
    BA52933346
  • ISBN
    • 0821826883
  • Country Code
    us
  • Title Language Code
    eng
  • Text Language Code
    eng
  • Place of Publication
    Pvovidence, R.I.
  • Pages/Volumes
    viii, 60 p.
  • Size
    26 cm
  • Parent Bibliography ID
Page Top